sexologist-icon
Periods delayed
My periods are delayed by approx 50 days. I was having spotting and I took meprate for 4 days so that I get my periods. but after taking meprate my spotting has also stopped and I haven't got my periods yet
1182 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi Its not adviced for self medication .... Its common in this age group to have irregularities in there menstrual cycles ... On evaluation if reports are within normal limits you need not worry....
Answered
Flag this Answer
Flag this answer
0/2 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.